Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 6

To the anniversary of Sergei Vladimirovich Vostokov
D. G. Benois, M. V. Bondarko, N. A. Vavilov, M. A. Vsemirnov, A. I. Generalov, N. L. Gordeev, I. B. Zhukov, G. A. Leonov, B. B. Lurie, I. A. Panin, A. L. Smirnov, I. B. Fesenko and A. V. Yakovlev.
St. Petersburg Math. J. 27 (2016), 861-862
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Logarithms of formal $A$-modules in the case of small ramification
S. S. Afanas′eva and R. P. Vostokova.
St. Petersburg Math. J. 27 (2016), 863-868
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On Chow weight structures for $cdh$-motives with integral coefficients
M. V. Bondarko and M. A. Ivanov.
St. Petersburg Math. J. 27 (2016), 869-888
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A Nullstellensatz for triangulated categories
M. V. Bondarko and V. A. Sosnilo.
St. Petersburg Math. J. 27 (2016), 889-898
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Normalizer of the Chevalley group of type $\operatorname E_{7}$
N. A. Vavilov and A. Yu. Luzgarev.
St. Petersburg Math. J. 27 (2016), 899-921
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Hochschild comohology for algebras of dihedral type, VI. The family $D(2\mathcal B)(k,s,1)$
A. I. Generalov and D. B. Romanova.
St. Petersburg Math. J. 27 (2016), 923-940
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Tate sequences and Fitting ideals of Iwasawa modules
C. Greither and M. Kurihara.
St. Petersburg Math. J. 27 (2016), 941-965
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Approximation approach to ramification theory
I. B. Zhukov and G. K. Pak.
St. Petersburg Math. J. 27 (2016), 967-976
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On a new type of $ℓ$-adic regulator for algebraic number fields. II
L. V. Kuz′min.
St. Petersburg Math. J. 27 (2016), 977-984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Riemann’s zeta function and finite Dirichlet series
Yu. V. Matiyasevich.
St. Petersburg Math. J. 27 (2016), 985-1002
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Zeta integrals on arithmetic surfaces
T. Oliver.
St. Petersburg Math. J. 27 (2016), 1003-1028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rationally isotropic quadratic spaces are locally isotropic. III
I. Panin and K. Pimenov.
St. Petersburg Math. J. 27 (2016), 1029-1034
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Supercharacter theory for groups of invertible elements of reduced algebras
A. N. Panov.
St. Petersburg Math. J. 27 (2016), 1035-1047
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Ultrasolvable embedding problems for number fields
A. V. Yakovlev.
St. Petersburg Math. J. 27 (2016), 1049-1051
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content